# SDR SWAA2013022813155

- Difficulty date: February 20, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N173AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32661
- Aircraft time: 29,210 hours, 13,141 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 6557463
- Condition: Loose
- Location: Girt Bar
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 GIRT BAR FITTINGS LOOSE.  TIGHTEN FITTING PER M/M.
